3 doctors weighed in:
Can ssris and mdma adversely affect each other?
3 doctors weighed in

Dr. Byron Law-Yone
Psychiatry
2 doctors agree
In brief: Yes.
Ssris increase serotonin levels and can cause life threatening serotonin syndrome.
Mdma (ecstacy) is a stimulant that can deplete serotonin levels, damage brain cells, cause stroke, heart attack or death.Taking either one is dangerous.Ecstacy can make you depressed and/or negate the benefits of the ssri don't even think of taking them together.

In brief: Yes.
Ssris increase serotonin levels and can cause life threatening serotonin syndrome.
Mdma (ecstacy) is a stimulant that can deplete serotonin levels, damage brain cells, cause stroke, heart attack or death.Taking either one is dangerous.Ecstacy can make you depressed and/or negate the benefits of the ssri don't even think of taking them together.
Dr. Byron Law-Yone
Dr. Byron Law-Yone
Thank
Get help from a real doctor now
Dr. Bennett Machanic
Board Certified, Neurology
48 years in practice
55M people helped
Continue
107,000 doctors available
Read more answers from doctors